# SDR C2XA02IA078

- Difficulty date: March 24, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Unit
- Part number: 355022022
- Part serial: 1226
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH-  FLIGHT 4172, AFTER TAKEOFF, LD/AIR GROUND FAIL MESSAGE AND THRUST REV DISAGREE MESSAGE APPEARED EICAS AND, REMAINED ON ENTIRE FLIGHT QRH'S COMPLETED.  NO SPEED BRAKES INFLIGHT.  NORMAL LANDING OCCURRED IN IAH.  REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT, PERFORMED A OPERATIONAL CHECK IAW EMB145 M/M 32-32-01.  NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
